# SDR AALA202409249706

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 73,460 hours, 28,498 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY SLIDE ARMING HANDLE AT THE 2L IS LOOSE. MAINTENANCE SECURED HANDLE AS REQUIRED.
